# SDR SWAA093676

- Difficulty date: June 1, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 16,403 hours, 9,511 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FELL OUT OF COMPARTMENT, DID NOT DEPLOY.  RE-INSTALLED SLIDE PER MT.
